# SDR AALA20100506TUL02

- Difficulty date: May 6, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN VERTICAL SUPPORT BRACKET CRACKED BELOW FLOORBEAM STATION 927 AT SEAT TRACK 4.  INSTALLED SUPPORT BRACKET PER SRM 51-30-05.
